# SDR FDEA202107051686

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC19845
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT BORE LUG HOLE   FOUND WITH CORROSION.  REWORKED AND FOUND EXCEED LIMIT AS PER MD-10 CMM 57-52-02.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-10 CMM 57-52-  02 AND E.A.#8-5750-T0362751 PART 1 STEP 1A AND STEP 1, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
